On Semiparametric Mode Regression Estimation.

Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00820548
Contributor : Ali Gannoun <>
Submitted on : Monday, May 6, 2013 - 9:08:15 AM
Last modification on : Friday, February 15, 2019 - 6:18:12 PM

Identifiers

  • HAL Id : hal-00820548, version 1

Citation

Ali Gannoun, Jerôme Saracco, Y. Yu. On Semiparametric Mode Regression Estimation.. Communications in Statistics - Theory and Methods, Taylor & Francis, 2010, 39 (7), pp.1141-1157. ⟨hal-00820548⟩

Share

Metrics

Record views

251